Discussions that mention vasotec

Restless Leg Syndrome board


This is my experience. Currently I am on about 8 different meds some for heart and some for asthma. With no problems at least with RLS. On two different occasions while taking the above meds I started taking additional meds and both times I would lay in bed at night and could not get to sleep because I would get an itch that would come on so quick and strong that it would make my legs, arms and torso twitch. I quit taking the med each time and it all stopped. I talked to the Dr. About it the 1st time and they were not sure. Told me I was showering to much and washing all the oil off my skin and that my skin was to dry. Tried that and no change other than a little stinky. The next time at the doc's I had remembered that I had started a new med 3 or 4 week earlier and wondered if that could be it and they said to stop the med because you may be allergic to it. The 2nd time this happened I knew within 2 days of taking the new med that it was doing the same thing. The 1st time it was Vasotec and the 2nd was Singulair.

Hope it helps.
tt